# SDR CA151201011

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,242 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE THE CREW NOTICED THE, CARGO DOOR, ANNUNCIATOR HAD ILLUMINATED. THE CREW ELECTED TO DIVERT TO AIRPORT AS MAINTENANCE PERSONNEL WERE AVAILABLE TO ASSESS THE SITUATION. THE ACFT LANDED WITHOUT INCIDENT.  UPON INSPECTION MAINTENANCE FOUND THE AFT LATCH SWITCH ASSY PN: 101-364466-1 NOT MAKING POSITIVE CONTACT WITH THE CAM ASSY.  CARGO DOOR WARNING ANNUNCIATOR SWITCH ADJUSTED IAW 52-71-01. ASSOCIATED WIRING INSPECTED. SWITCH MECHANISM LUBRICATED. DOOR TESTED SEVERAL TIMES WITH ANNUNCIATOR OPERATING IAW SWITCH POSITION. CHECKED SERVICEABLE AT THIS TIME. THE ACFT WAS RETURNED TO SERVICE.
